Ein allgemeines Extremalproblem für konvexe Körper.

D. Ohmann

Monatshefte für Mathematik (1958)

  • Volume: 62, page 97-107
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Ohmann, D.. "Ein allgemeines Extremalproblem für konvexe Körper.." Monatshefte für Mathematik 62 (1958): 97-107. <http://eudml.org/doc/177033>.

author = {Ohmann, D.},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {97-107},
title = {Ein allgemeines Extremalproblem für konvexe Körper.},
url = {http://eudml.org/doc/177033},
volume = {62},
year = {1958},

AU - Ohmann, D.
TI - Ein allgemeines Extremalproblem für konvexe Körper.
JO - Monatshefte für Mathematik
PY - 1958
VL - 62
SP - 97
EP - 107
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177033
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.